# SDR COEA2016080219807

- Difficulty date: August 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 35,637 hours, 39,575 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53973201201
- Condition: Cracked
- Location: Frm 25a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25A HAS CRACK AT WIRE FEED THROUGH STRINGER 13R.  REPAIRED IAW SRM 53-91-3-300-802-A01.
